Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 125, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 10, 2007, 1:46 PM CST for 15 counties in Florida. It took effect at Nov 11, 2007, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2007, 1:46 PM CST (19:46 UTC)
- In effect from
- Nov 11, 2007, 12:00 PM CST
- Expired
- Nov 11, 2007, 5:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 30 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 101946 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 246 PM EST SAT NOV 10 2007 ...RED FLAG WARNING CANCELLED FOR PORTIONS OF THE FLORIDA BIG BEND THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FOR MOST OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE SUNDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A COLD FRONT IS MOVING THROUGH SOUTHERN ALABAMA AND GEORGIA THIS AFTERNOON...WITH MUCH DRIER AIR FILTERING IN BEHIND IT. SINCE DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL BE TWO TO THREE HOURS FOR THE REMAINDER OF THIS AFTERNOON ACROSS THE INLAND BIG BEND...THE RED FLAG WARNING HAS BEEN CANCELLED. WITH THE DRIER AIRMASS IN PLACE FOR SUNDAY...RED FLAG CONDITIONS ARE EXPECTED ACROSS MUCH OF NORTHWEST FLORIDA SUNDAY AFTERNOON. ON MONDAY...EASTERLY WINDS WILL TRANSPORT SOME ATLANTIC MOISTURE INTO THE REGION...WITH MINIMUM RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS. FLZ016>019-027>029-111130- /O.CAN.KTAE.FW.W.0124.000000T0000Z-071110T2300Z/ /O.UPG.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ /O.NEW.KTAE.FW.W.0125.071111T1800Z-071111T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- 246 PM EST SAT NOV 10 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY... ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY. THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-034-102100- /O.CAN.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ FRANKLIN-DIXIE- 246 PM EST SAT NOV 10 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR SUNDAY. $$ FLZ007-009>014-026-111130- /O.UPG.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ /O.NEW.KTAE.FW.W.0125.071111T1800Z-071111T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-LIBERTY- 246 PM EST SAT NOV 10 2007 /146 PM CST SAT NOV 10 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
2 follow-up statements
000 WWUS82 KTAE 110704 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 204 AM EST SUN NOV 11 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR MOST OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE THIS AFTERNOON DUE TO EXPECTED 4-HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...IN THE WAKE OF A WEAK COLD FRONT...IT IS ANTICIPATED THAT THE RELATIVE HUMIDITY WILL DROP LOW ENOUGH TO JUST BARELY REACH RED FLAG CRITERIA IN FLORIDA TODAY. DISPERSION INDICES WILL ALSO BE ABOVE 75 TODAY ACROSS THE BIG BEND. FLZ007-009>014-016>019-026>029-112200- /O.CON.KTAE.FW.W.0125.071111T1800Z-071111T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 204 AM EST SUN NOV 11 2007 /104 AM CST SUN NOV 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
000 WWUS82 KTAE 111801 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 101 PM EST SUN NOV 11 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR MOST OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...IN THE WAKE OF A WEAK COLD FRONT...IT IS ANTICIPATED THAT THE RELATIVE HUMIDITY WILL REMAIN LOW ENOUGH TO JUST REACH RED FLAG CRITERIA IN FLORIDA TODAY. DISPERSION INDICES WILL ALSO BE AROUND CRITICAL LEVELS OF 75 TODAY ACROSS THE BIG BEND. FLZ034-112300- /O.EXA.KTAE.FW.W.0125.071111T1800Z-071111T2300Z/ DIXIE- 101 PM EST SUN NOV 11 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>014-016>019-026>029-112300- /O.CON.KTAE.FW.W.0125.000000T0000Z-071111T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 101 PM EST SUN NOV 11 2007 /1201 PM CST SUN NOV 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 10, 12:00 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Nov 10, 12:00 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
100 PM EST SAT NOV 10 2007
.SYNOPSIS...THE DRY COLD FRONT CONTINUES TO PUSH SOUTHWARD THROUGH
THE CWA EARLY THIS AFTERNOON...WITH A REINFORCING SHOT OF DRY AIR
MOVING IN WITH THE SFC RIDGE BEHIND IT. THE LOW AND MID LEVEL CLOUDS
OUT AHEAD OF IT HAVE NOW MOVED OUT INTO THE GULF OF MEXICO...LEAVING
MOSTLY SUNNY SKIES ACROSS THE REMAINDER OF THE REGION. TEMPS
CONTINUE TO RISE THROUGH THE 60S...AND SHOULD STILL TOP OUT INTO THE
MID TO PERHAPS UPPER 70S BEFORE THE DAY IS THROUGH. OVER THE COASTAL
WATERS...THE PRESSURE GRADIENT REMAINS QUITE WEAK...AND THE EFFECTS
OF THE MINOR POST-FRONTAL WIND SURGE WILL LIKELY HOLD OFF UNTIL
TONIGHT.
&&
.SHORT TERM...HIGH PRESSURE WITH DRY AND MORE SEASONABLE CONDITIONS
IS IN STORE FOR THE REGION OVER THE REMAINDER OF THE WEEKEND AND AT
LEAST THE FIRST PART OF NEXT WEEK. THEREAFTER...THE MODEL SOLUTIONS
ARE STILL DIVERGENT AND TIMING THE RETURN OF POPS TO THE FCST FOR
THE MID-LATE WEEK PERIOD WILL BECOME THE GREATEST CHALLENGE. BEFORE
WE GET THERE...HOWEVER...SKIES WILL BE MOSTLY SUNNY OVER THE NEXT
FEW DAYS WITH HIGHS IN THE MID 70S AND LOWS IN THE LOWER TO MID 40S.
ONCE RETURN FLOW SETS UP BY MID WEEK...LOW TEMPS SHOULD MODERATE
SIGNIFICANTLY.
&&
.LONG TERM...THE LOCAL REGION WILL CONTINUE UNDER DEEP LAYER RIDGING
WITH SURFACE HIGH OVER SE CONUS AND A DRY STABLE PATTERN INTO AT
LEAST FIRST HALF OF EXTENDED PERIOD. ON WEDNESDAY...VIGOROUS SHORT
WAVE TRANSLATING ACROSS TEXAS PRECEDING UPPER TROUGH. COLD FRONT
MOVES SEWD INTO MID-SOUTH WHILE RIDGE SLOWLY ADVANCES EAST AND
SURFACE HIGH FLATTENS. HOWEVER MODELS THEN BEGIN TO
DIVERGE...DIFFERING ON DEPTH OF TROUGH AND LOCATION OF SHORTWAVE.
DGEX/EUROPEAN BRINGS TROUGH ENERGY ALONG E COAST WITH TROUGH
INTENSIFYING FURTHER S. THIS ALLOWS FRONT TO BE KICKED THRU CWA ON
THURSDAY B4 HANGING LATE THURS INTO FRIDAY ACROSS CNTRL FL.
CONVERSELY, GFS KEEPS WAVE AND TROUGH ENERGY N/W OF CWA STALLING OUT
FRONT AND THEN DISSIPATING IT INVCNTY OF N FLA. IN ITS WAKE...HIGH
PRESSURE BUILDS SWD INTO CWA BEGINNING SATURDAY. WITH MODELS
DISAGREEING...CONFIDENCE NOT HIGH BUT WILL FOLLOW TREND OF
NEIGHBORING OFFICES WILL LEAN TOWARDS DRIER SOLUTION. MIN TEMPS WILL
REBOUND TO AROUND CLIMO ON TUESDAY AND REMAIN ABOVE CLIMO THRU SAT.
MAX TEMPS WILL REMAIN ABOVE CLIMO THRU THURS AHEAD OF FRONT BEFORE
DROPPING TO AOB CLIM FRI-SAT IN WAKE OF FRONT. ZERO-ISOLD POPS THRU
WED...THEN DUE TO THE UNCERTAINLY OF THE FORECAST...WILL LEAVE POPS
LOW END OF SCT THURS-SAT.
&&
.MARINE...AS THE SFC RIDGE TO THE NORTH BEHIND THE DRY COLD FRONT
HEADS TOWARD THE MID ATLANTIC REGION...A BRIEF SURGE OF STRONGER
EASTERLY FLOW IS EXPECTED THROUGH MONDAY. THE RIDGE IS THEN FCST TO
BUILD BACK SOUTHWARD OVER THE WATERS ON TUE AND WED...WHICH WILL
RESULT IN LIGHTER WINDS AND SEAS FOR THE MID WEEK PERIOD.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL DURING THE NEXT 24 HOURS.
WILL SEE A FEW CUMULUS CLOUDS AT THE FL TERMINALS THIS AFTERNOON
PRECEDING THE COLD FRONT. SKIES WILL BECOME CLEAR AREAWIDE AS THE
DRIER AIR PENETRATES SOUTHWARD BEHIND THE FRONT THIS EVENING.
NORTH-NORTHWEST WINDS 5-10 KTS THIS AFTERNOON WILL BECOME
LIGHT/VARIABLE AT KPFN AND KDHN...AND CALM AT KABY...KVLD AND KTLH
AFTER SUNSET. AS THE CENTER OF THE HIGH MOVES TOWARD THE EAST COAST
ON SUNDAY...WINDS WILL SHIFT TO THE EAST BUT REMAIN GENERALLY LIGHT.
&&
.FIRE WEATHER...WITH SLIGHTLY DRIER AIR EXPECTED TO RETURN ON
SUNDAY...WILL NEED A LARGER RED FLAG WARNING AREA OVER N FL THAN
TODAY. BY MON...DO NOT ANTICIPATE NEEDING A FIRE WX WATCH AT THIS
TIME...AS EASTERLY FLOW SHOULD HELP ADVECT IN LOW LEVEL MOISTURE
FROM THE ATLANTIC...CAUSING SFC TDS TO RISE INTO THE UPPER 40S TO
LOWER 50S.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 42 74 47 76 50 / 0 0 0 0 10
PANAMA CITY 49 74 54 77 57 / 0 0 0 0 10
DOTHAN 43 73 47 76 48 / 0 0 0 0 10
ALBANY 43 73 44 76 48 / 0 0 0 0 10
VALDOSTA 43 73 45 76 49 / 0 0 0 0 10
CROSS CITY 44 75 47 78 53 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING THIS AFTERNOON FOR THE FOLLOWING
ZONES: GADSDEN...JEFFERSON...LEON...MADISON...WAKULLA...
TAYLOR...AND LAFAYETTE.
RED FLAG WARNING SUNDAY AFTN ALL BUT FRANKLIN AND DIXIE COUNTIES.
GM...NONE.
&&
AVIATION/FIRE WX...JAMSKI
PUBLIC/MARINE...GOULD
LONG TERM...BLOCKHazardous weather outlook, Nov 10, 3:39 AM CST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 439 AM EST SAT NOV 10 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-110945- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 439 AM EST SAT NOV 10 2007 /339 AM CST SAT NOV 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOW AFTERNOON RELATIVE HUMIDITY WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP...ESPECIALLY OVER PORTIONS OF THE FLORIDA BIG BEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 22-BARRY
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.